# SDR AALA2018101659031

- Difficulty date: October 12, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 54,178 hours, 25,617 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EXHAUST ODOR IN THE COCKPIT, DURING FERRY FLIGHT. ENGINE EXHAUST ODOR FOR ENTIRE DURATION OF FLIGHT, DISSIPATED DURING TAXI IN, WHILE RUNNING QRH PROCEDURE IN DECENT.  MAINTENANCE ACCOMPLISHED SIC 26L00021001, 26L00021004, AND 26L00021005-1 AND 2, SMOKE ODOR FUMES, ENGINE 1 AND 2 SMOKE ODOR FUMES AND DECONTAMINATION OF ENVIRONMENT CONTROL SYSTEM. NO FUMES NOTED.
